# SDR ASOA2015092013892

- Difficulty date: September 20, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 28,577 hours, 20,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E CHAFED.  BLENDED CHAFED AREAS ON PANEL IAW SRM TR 51-00-50. BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-101-001-A01.  RECEIVED AND COMPLIED WITH SECTION 1 PERMANENT REPAIR STS EA 32-2015-373 ALL STEPS COMPLETE. COMPLIED WITH ECTC EA 32-2015-373.
